# SDR HNAA2019090300248

- Difficulty date: September 1, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N642
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 45,426 hours, 41,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  642     33-51  0007420  01SEP19  RIC  CLOSE EMERGENCY FLOOR LIGHT @ ROW 1/GALLEY INOP. FACT  01SEP19  10:18  RIC R&R EMERGENCY FLOOR LIGHT AT ROW 1/GALLEY IN REF TO AMM 33-50-12-000/400-A OPS CHECK GOOD OK FOR SERVICE P/N ON 1013196 EME FLOOR LIGHT P/N OFF 1013196 EME FLOOR LIGHT.
